# SDR CA150604020

- Difficulty date: May 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 150G
- Aircraft time: 8,976 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A100*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Coupling
- Condition: Sheared
- Location: Vacuum Pump
- Part time: 2,109 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) VACUUM COUPLING FAILED.  PROBLEM FOUND ON START UP AND FLIGHT ABORTED. REPLACED VACUUM PUMP WITH NEW UNIT.  ALL WORK PERFORMED BY MAINTENANCE AND SIGNED OUT IN LOGS.
